DOI: https://doi.org/10.18524/2519-206x.2019.2(34).190056

Напружений стан прямокутної пружної області

O. V. Pozhylenkov

Анотація


У запропонованій роботі досліджена і розв`язана задача про напружений стан прямокутної пружної області. За допомогою інтегрального перетворення Фур'є в просторі трансформант отримана одновимiрна векторна крайова задача. Компоненти шуканого вектора є трансформанти перемiщень. Отримана крайова задача розв`язана точно за допомогою методу матричного диференціального числення, фундаментальний розв’язок представлений як інтеграл по замкнутому контуру, який, в свою чергу, був знайдений з використанням теореми про лишки. Отримана алгебраїчна система відносно невідомих коефіцієнтів була розв’язана шляхом використання методу Крамера. Остаточні розрахункові формули для поля перемiщень і напружень побудовані шляхом застосування оберненого перетворення Фур'є. Дослiджено поля перемiщень та напружень для різних видів навантаження і розмірів прямокутної області.

Ключові слова


мiшана задача пружностi, точний розв`язок, прямокутна область, векторна крайова задача, фундаментальна матриця

Повний текст:

PDF (English)

Посилання


Liew K. M., Yuming Cheng, Kitipornchai S. (2005) Boundary elemnt-free method (BEFM) and application to two dimensional elasticity problems. International journal for Numerical Methods in Engineering. Vulume 65, Issue 8.

Oden J. T., Kikuchi N. (1982) Finite element methods for constrained problems in elasticity. International journal for Numerical Methods in Engineering. Volume 18, Issue 5.

Dongyang Shi, Minghao Li, (2014) Superconvergence analysis of the stable conforming rectangular mixed finite elements for the linear elasticity problem Journal of Computational Mathematics. Volume 32, Number 2, pp. 205-214.

Shyam N. Prasad, Sailendra N. Chatterjee (1973) Some mixed boundary value problems of elasticity in a rectangular domain. International journal of Solids and Structures. Volume 9, Issue 10, pp. 1193-1210.

V. A. Kondrat‘ev (1967) Boundary value problems for eliptic equations in domains with conical or angular points. Tr. Mosk. Mat. Obs. Volume 16, pp. 209-292.

V. G. Maz‘ya, B. A. Plamenevskii (1974) On the coefficients in the asymptotics of solutions of eliptic boundary- value problems near conical points. Dokl. Akad, Nauk SSSR. Volume 219, Number 2, pp. 286-289.

Vihak V. M., Yuzvyak N. Y., Yasinskij A. V. (1998) The solution of the plane thermoelasticity problem for a rectangular domain. Journal of Thermal Stresses. Volume 21, Issue 5.

Vihak V. M., Tokovyy Yu. (2002) Construction elementary solutions of the elasticity plane problem for the rectangular domain. International applied mechanics. Volume 32, Issue 7, pp. 79-87.

El Dhaba, A. R.; Abou-Dina, M. S.; Ghaleb, A. F. (2015) Deformation for a Rectangle by a Finite Fourier Transform. Journal of Computational and Theoretical Nanoscience, Volume 12, Number 1, pp. 31-37(7).

Popov G., (1982) The elastic stress concentration around dies, cuts, thin, inclusions and reinforcements (in Russian), Nauka, Moscow.

Popov G. Ya., Protserov Yu. S. (2016) Axisymmetric problem for an elastic cylinder of finite length with fixed lateral surface with regard for its weight. J. Math. Sci. Volume 212, No. 1., pp. 67-82.

Popov G., Vaysfeld N., Zozulevich B. (2014) The exact solution of elasticity mixed plain boundary value problem in a rectangular domain. 20-th International Conference Engineering Mechanics. Srvatka, Czech Republic.

Zhuravlova Z. Yu. (2018) Plane mixed problems of elasticity for a semi-infinite strip. Odesa I.I. Mechnikov National University, Odesa.

Popov G., Vaysfeld N. (2011) The steady-one oscillations of the elastic infinite come loaded at a vertex by a concentrated force. Acta Mechanica. 221, Issue 3-4, pp. 261-270.

Nowacki W. (1970) The theory of elasticity. Panstwowe Wydawnictwo Naukove, Warszawa (in Polish).

Gantmakher F. R. (1998) The theory of matrices. AMS Chelsea Publising, Providence, Rohde Island.


Пристатейна бібліографія ГОСТ






Creative Commons License
Ця робота ліцензована Creative Commons Attribution-ShareAlike 4.0 International License.

ISSN: 2519-206X (Print)

DOI: 10.18524/2519-206X